Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Subliminal

Accutane and Non-Ablative Laser Treatments (V-beam)

It's been about 5 months post accutane, and I have some non-acne related scars on my torso from lesion/mole removals that have persisted for well over 1 year now. They're still red, and my Derm is going to use V-beam on them for free beginning next month. He said there is a 6 month wait time after accutane for any type of laser treatment. I think this is a general guideline from the FDA, although it seems somewhat arbitrary. The Accutane brochure says you only need to wait 1 month before donating blood. Neither he or I are worried about adverse reactions anyhow, since V-beam is non-ablative.

I did a search and did see one post referring to someone using V-beam WHILE they were on accutane treatment. Anyone else have any comments or warnings about this?

Thanks

Share this post


Link to post
Share on other sites

lol how did you get the free v beam??? wat did u say to talk him into it?

Oh, I should have mentioned he removed the lesions last year too. I've been his patient for over 2 years now as well for acne, moles, unspecified lesions, skin tags, etc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×